# SDR DHL2008763506

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED AND DENTED AT BS 540, ABOVE STR 17R.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED FRAME REPAIR FROM 7075T6, .063 INCH BY 7.25 INCH BY 3.25 INCH, PO NR 9006027, PER B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.
